# SDR USAA920070837

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CORROSION ON FLOORBEAM, BS 1640, LBL 20 - RBL 60.  REPLACED FLOORBEAM, BS 1640, LBL 20 - RBL 60 IAW USAIRWAYS TYPICAL REPAIR 53-15-01.
